Babies: 3 - 6 Months

Can Mirena side effects worsen with time??

Do you think Mirena side effects can worsen with time??? Are these side effects from Mirena...things I have lately.
1. Tired all the time & a little weaker than usual
2. Hungry all the time
3. Mild headaches this week
4. Bloated feeling
5. Can?t get rid of weight-still have 10 lbs of baby weight to lose
Baby Birthday Ticker Ticker Baby Birthday Ticker Ticker

Re: Can Mirena side effects worsen with time??

  • i put NovaT which is different than mirena (mirena has estrogen and it is inserted  for 5 yrs and Nova is inserted for 10 yrs besides is cheaper - 24.99 $ and has copper not hormones which kills sperm) have no side effects what so ever, only think is that my menstuation is very heavy but not super painful, am not bleeding in between the cycles, no bloating, no weight gain pretty much no problem at all. I really recomend this one more than Mirena because I didnt want to mess up with my hormones. Besides hormones in Mirena same as the oneim b/control pills sometimes help you to gain weight or prevent you from loosing it.

    But answering your question: irt may happen and usually if there is pain as well on the top of your problems go to the doctor cause he may meger you wrong or the spiral could move  a lil. good luck ;)

This discussion has been closed.
Choose Another Board
Search Boards